# SDR CA020117007

- Difficulty date: January 11, 2002
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Lkheed 10113851
- Aircraft time: 42,462 hours
- Engine: Rroyce RB21122B02
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK FOUND ON PRESSURE BULKHEAD 1363 AT RBL 44.5 & WL 130. STIFFENERS SURROUNDING CRACK REMOVED FOR ACCESS IN ACCORDANCE WITH S.R.M. 51-40-01. CRACK STOP DRILLED ,
